# SDR ZLWA0601

- Difficulty date: June 5, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N85HH
- Make and model: Raythn DH125
- Aircraft serial: 257107
- Aircraft time: 10,981 hours, 9,859 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 7926781001
- Part serial: 805
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RUDDER OSCILLATES WHEN YAW DAMPNER ENGAGED.
